Facebook Pixel

TMA pills delayed period, should I worry?

By February 16, 2017 - 4:24am
Rate This

Me and my girlfriend had unprotected sex around the 5th, the day after she took the morning after pill and she was supposed to get her period the 9th. Its now the 15th and it still hasn't come yet and we are really scared because we are young and we can't really be dealing with a pregnancy right now. Some information about what this could be would be greatly appreciated.
I will add she felt sick for a couple of days in between the pill and now, she had stomach pain , nausea and changes in temperature at times when she felt that way.

Add a CommentComments

There are no comments yet. Be the first one and get the conversation started!

Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!